# SDR SWAA2023062054995

- Difficulty date: June 1, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,436 hours, 42,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BETWEEN STRG 5L AND 6L AT FWD GALLEY AREA 2023-361077<[01] PERFORMED TRIMM OUT LOCATED BS 312 FRAME UPPER CHORD AT LBL 33 BETWEEN S-5L AND S-6L I.A.W. EA M-22-153-01244. TTG8Q00LDG0H  SEE INDIVIDUAL SIGN OFF BELOW;[02] PERFORMED TRIMM OUT LOCATED BS 312 FRAME UPPER CHORD AT LBL 33 BETWEEN S-5L AND S-6L I.A.W. EA M-22-153-01244. TTG8Q00LDG0H SEE INDIVIDUAL SIGN OFF BELOW.. RII ITEM
